# SDR 96FDEA01158

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SCL:  ENG NR 2 OIL FILTER BYPASS LIGHT CAME ON AT FLT LEVEL 310, 1 HOUR INTO SECOND LEG.  ENGINE SHUTDOWN PER PROCEDURES.  NORMAL OIL QUANTITY AND PRESSURE.  REMOVED CANNON PLUG FROM LOW OIL PRESSURE SWITCH AND OIL FILTER BYPASS SWITCH AND CLEANED WITH CONTACT CLEANER.  REPLACED BOTH CANNON PLUGS.  RAN ENG NR 2 AND ACCOMP B727 MEL.  MX PROCEDURE 79-2.  MX CONTROL NOTIFIED A/C OK FOR SERVICE.
